MathSciNet Relay Station
MathSciNet bibliographic data
MR1358040 14J17 (14J25 14N05)
Barth, W. Two projective surfaces with many nodes, admitting the symmetries of the icosahedron. J. Algebraic Geom. 5 (1996), no. 1, 173–186.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement